# SDR R61A2019020850163

- Difficulty date: January 25, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 29,049 hours, 21,264 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  SHEAR CLIP, FRAME, AND SKIN WITH CORROSION AT FR88, STR27R/28R. REMOVED AND REPLACED SHEAR CLIP AT FR-
88 STGR 27R-28R REF. EMB SRM51-40-08. BLENDED OUT CORROSION ON FRAME 88 AT STR27R/28R REF SRM 51-10-03, MATERIAL LOST 4"X2"X.003".THIS IS WITHIN
ALLOWABLE LIMITS REF SRM 53-23-04/AD01. FOUND NO CORROSION ON THE SKIN ONLY ON THE FASTENERS. REMOVED AND REPLACED FASTENERS REF. EMB SRM 51--
40-08. A/C REMAINS IN CHECK.
